# SDR CA031022003

- Difficulty date: October 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 55,046 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TIE CLIP INSPECTION IAW SB 737-53-1085, FOUR CRACKS WERE FOUND ON STRINGER 10R AT STN 807, 827, 847, AND 867. ALL CRACKS WILL BE REPAIRED IAW SRM 53-10-3PG 15, FIG 2, ( SHEET 7). ACFT TIMES 56965.51. ACFT CYCLES 53441.
